MathSciNet Relay Station
MathSciNet bibliographic data
MR1939161 35A30 (35G05 58J70)
Anco, Stephen C.; Bluman, George Direct construction method for conservation laws of partial differential equations. II. General treatment. European J. Appl. Math. 13 (2002), no. 5, 567–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement